# SDR DALA13063193221

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 67,754 hours, 30,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUND EMERGENCY LIGHT HOUSING MISSING AT SEAT 6A.  MAINTENANCE REPLACED EMERGENCY LIGHT AND OPS CHECKED GOOD.
